Minnesota, 2020

Tornado and Flood in Minnesota, July 8 to 9, 2020

July 8 to 9, 2020 · NWS DLH · 33 events in 6 counties and zones

A potent storm system brought multiple rounds of severe storms to the Northland starting during the early morning hours of the 8th. Very little in the way of severe weather was observed with this initial round of storms.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$10,000
Crop damage
None recorded
Events
33

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS DLH wrote it up.

A potent storm system brought multiple rounds of severe storms to the Northland starting during the early morning hours of the 8th. Very little in the way of severe weather was observed with this initial round of storms. A warm front then lifted across the region through the day, bringing a very moist and unstable airmass to the area. Storms begin firing during the afternoon hours ahead of a cold front bringing all modes of severe weather during the late afternoon and evening hours before transitioning to more of a low end hail and damaging wind threat through the overnight hours and into the morning of the 9th. Numerous reports of hail and wind damage were received along with one confirmed tornado near Brainerd that was on the ground for nearly 25 minutes before lifting, but caused little in the way of damage.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Duluth, MN wrote its last area forecast discussion before the first event at Jul 8, 3:47 AM CST, 1 hour 43 minutes earlier.

Area forecast discussion, Jul 8, 3:47 AM CST, 1 hour 43 minutes before
Area Forecast Discussion
National Weather Service Duluth MN
447 AM CDT Wed Jul 8 2020

.SHORT TERM...(Today through Thursday)
Issued at 447 AM CDT Wed Jul 8 2020

High pressure was located over Lake Superior early this morning
with a warm front extending from an area of low pressure in
northern South Dakota eastward across southern Minnesota into
northern Wisconsin and upper Michigan. A complex of showers and
thunderstorms was pushing through the Red River Valley and into
western Minnesota. This decaying MCS is expected to continue
lifting to the northeast this morning and dissipate over
northeastern Minnesota. Based on radar trends and mesoscale
analysis, this is looking like more of a rain event this morning
as opposed to a strong to severe threat. The best CAPE lies to the
south and west of the CWA and increasingly stable air is seen
across most of northeastern Minnesota. There may be an isolated
strong storm embedded within the rain that produces low end severe
hail or winds, but nothing widespread is expected with this first
round. The Brainerd Lakes area will see the best chance of any
severe storms with this initial round.

As this first round moves into northeastern Minnesota and
dissipates, a break is expected along with some partial clearing
that will help recharge the atmosphere for later this afternoon
and evening. Additionally, a warm front will lift north through
the morning and early afternoon and bring warmer temperatures
along with a surge of moisture that will bring dewpoints into the
60s and lower 70s. Highs will be in the 80s and lower 90s with
heat indicies in the 90s to near 100 in spots. As the surface cold
front approaches this afternoon along with a right jet entrance
region translating overhead and a negatively-tilted trough,
additional convective development is expected. CAPE will be in
excess of 3500 J/kg with minimal CIN in place. Effective shear
will be in the vicinity of 25 to 30 knots, so expecting clusters
of storms to develop, with perhaps some brief discrete cells
before upscale growth into clusters. Looking more closely at
severe parameters, all modes will be possible, with large hail and
damaging wind gusts looking most likely. Large hail is supported
by 700-500 mb lapse rates in excess of 8 C/km and a thick CAPE
profile through the HGZ. DCAPE over 1000 J/kg is supportive of a
damaging wind threat as well. There is also a low chance for an
isolated tornado or two with low LCLs expected along with SRH in
excess of 200 m2/s2, but this threat will be highest in any
discrete cells that can form. Additionally, PWAT values are around
the 2" mark, so storms will be very efficient rainfall producers.
While much of the area has been dry with a large rainfall deficit
for the year, there may still be some runoff or flash flooding
issues due to the high rainfall rates. With all that said, CAMs
show the development of storms after 20-21z along and west of a
Brainerd Lakes to northern St. Louis County line with upscale
growth occurring heading into the early evening hours as storms
push east into northeastern Minnesota and northwest Wisconsin.
Much of this activity looks to push out of the CWA by 06z, but
there are hints at additional development behind the main batch of
storms for the late evening hours that may linger overnight.

The cold front will then stall out over the Northland for Thursday
with an additional round of showers and storms expected along and
ahead of the front. Areas along and north of the Iron Range will
most likely remain dry while areas to the south and east of the
Iron Range will see these chances for showers and storms,
especially across northwest Wisconsin. A few strong to severe
storms will remain possible for Thursday afternoon from the I-35
corridor eastward into northwest Wisconsin with large hail and
damaging wind gusts being the primary threats. Highs will remain
in the 80s across most of the Northland on Thursday with dewpoints
again in the 60s and 70s along and ahead of the front.

.LONG TERM...(Thursday night through Tuesday)
Issued at 447 AM CDT Wed Jul 8 2020

As the parent low lifts northeastward Thursday night, the cold
front will move out of the Northland and bring dry conditions to
the region for Friday as high pressure works through. Heading into
the weekend, an upper low will translate through as it spins
around a larger upper low over Hudson Bay. This will bring a
chance of showers and thunderstorms for Saturday and Saturday
night. The ECMWF is slower to clear this system out Saturday
night, but this seems to be an outlier at this point as both the
GFS and GEM are stronger with this feature and a little quicker.
An upper ridge will translate overhead on Monday with dry
conditions expected before a shortwave enters the picture for
Monday night into Tuesday with chances for showers and storms.

While temperatures will remain above normal through the period,
highs will be mainly in the lower to middle 80s each day.
Dewpoints through much of the period will be in the 50s and lower
60s, so while it will be warm, it shouldn't be too muggy.

&&

.AVIATION...(For the 06Z TAFS through 06Z Wednesday night)
Issued at 1237 AM CDT Wed Jul 8 2020

VFR conditions should continue through most of the night. A first
round of showers and thunderstorms are expected to approach from the
west, causing conditions to deteriorate to IFR at times. The exact
timing of these storms are uncertain, but should reach BRD and INL
by early morning and make its way east throughout the morning,
affecting HIB and DLH. INL and BRD have the greatest risk for severe
weather during this time period, with main risks being high winds
and large hail.

There should be a brief lull in the storms in the early afternoon
before a second round of storms affect the Northland tomorrow
afternoon into the evening. This round could, again, bring
conditions down to IFR. Storms across the area have the potential to
be severe with high winds and large hail as the main threats.

&&

.MARINE...
Issued at 447 AM CDT Wed Jul 8 2020

East-northeast winds at 5 to 15 knots are expected across western
Lake Superior today with a few higher gusts to near 20 knots near
the head of the Lake. Showers and decaying thunderstorms will
affect parts of the North Shore this morning and may bring some
isolated gusty winds. Additional storms are expected to develop
this afternoon and evening with the potential for a complex of
storms to move eastward across western Lake Superior during the
evening hours. Wind gusts in excess of 40 knots will be possible
with these storms along with large hail and heavy rainfall.
Chances for showers and storms will then linger into Thursday and
a few still may be strong to severe during the afternoon and
evening hours, but are not expected to be as strong as what occurs
tonight. Winds outside of storms on Thursday will be southerly to
southwesterly at 6 to 12 knots. Waves will generally be 2 feet or
less, although may be higher in any thunderstorms.

&&

.PRELIMINARY POINT TEMPS/POPS...
DLH  86  64  84  59 /  60  80  20  10
INL  85  62  84  59 /  80  40  10   0
BRD  89  65  85  59 /  80  70  10   0
HYR  91  67  86  60 /  30  70  40  10
ASX  92  67  87  62 /  40  70  40  10

&&

.DLH WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...None.
LS...None.
&&

SHORT TERM...BJH
LONG TERM...BJH
AVIATION...Wolfe/Kossen
MARINE...BJH
Hazardous weather outlook, Jul 8, 4:06 AM CST, 1 hour 24 minutes before
Hazardous Weather Outlook
National Weather Service Duluth MN
506 AM CDT Wed Jul 8 2020

MNZ025-033>038-091015-
North Cass-South Cass-Crow Wing-Northern Aitkin-South Aitkin-
Carlton/South St. Louis-Pine-
506 AM CDT Wed Jul 8 2020

This Hazardous Weather Outlook is for portions of northeast
Minnesota.

.DAY ONE...Today and Tonight

A strong complex of thunderstorms will affect the Brainerd Lakes
area this morning eastward to the I-35 corridor. This complex is
expected to weaken as it pushes eastward, but may still be strong
to severe, especially in the Brainerd Lakes area. Damaging wind
gusts to 65 mph and large hail will be possible with these storms.

A second round of severe thunderstorms is forecast across most of
northeast Minnesota and northwest Wisconsin this afternoon and
evening. Damaging winds to near 70 mph, large hail to golf ball
size, an isolated tornado or two, dangerous lightning and heavy
rain are the primary threats with this round of severe weather.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Chances of thunderstorms will linger into Thursday and a few may
be strong to marginally severe from the I-35 corridor eastward.

Another chance of thunderstorms will be seen on Saturday.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation may be needed this morning and is
likely this afternoon and evening.

MNZ010>012-018>021-026-WIZ001>004-006>009-091015-
Koochiching-North St. Louis-Northern Cook/Northern Lake-
North Itasca-Central St. Louis-Southern Lake/North Shore-
Southern Cook/North Shore-South Itasca-Douglas-Bayfield-Ashland-
Iron-Burnett-Washburn-Sawyer-Price-
506 AM CDT Wed Jul 8 2020

This Hazardous Weather Outlook is for portions of northeast
Minnesota and northwest Wisconsin.

.DAY ONE...Today and Tonight

Severe thunderstorms are forecast to develop across most of
northeast Minnesota and northwest Wisconsin this afternoon and
evening. Damaging winds to near 70 mph, large hail to golf ball
size, an isolated tornado or two, dangerous lightning and heavy
rain are the primary threats with this activity.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Chances of thunderstorms will linger into Thursday and a few may
be strong to marginally severe from the I-35 corridor eastward.

Another chance of thunderstorms will be seen on Saturday.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation is likely this afternoon and evening.

LSZ121-140>148-091015-
Bayfield to Oak Point WI-Grand Portage to Grand Marais MN-
Grand Marais to Taconite Harbor MN-
Taconite Harbor to Silver Bay Harbor MN-
Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN-
Duluth MN to Port Wing WI-Port Wing to Sand Island WI-
Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI-
506 AM CDT Wed Jul 8 2020

This Hazardous Weather Outlook is for portions of the Nearshore
waters of western Lake Superior.

.DAY ONE...Today and Tonight

Severe thunderstorms are forecast to develop across most of
northeast Minnesota and northwest Wisconsin and push across
western Lake Superior late this afternoon and evening. Wind gusts
in excess of 40 knots, large hail, dangerous lightning and heavy
rain are the primary threats with this activity.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Chances of thunderstorms will linger into Thursday and a few may
be strong to marginally severe from Taconite Harbor to the Twin
Ports to Saxon Harbor during the afternoon and evening hours.

Another chance of thunderstorms will be seen on Saturday.

BJH

More information may be obtained at the following web address:
http://www.weather.gov/duluth (all lower case)

In the hours before

Special weather statement, Jul 8, 3:55 AM CST, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Duluth MN
455 AM CDT Wed Jul 8 2020

MNZ033-034-081015-
Crow Wing-South Cass-
455 AM CDT Wed Jul 8 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN CASS AND
SOUTHWESTERN CROW WING COUNTIES...

At 452 AM CDT, strong thunderstorms were along a line extending from
Perham, to Alexandria, and moving east at 50 mph.

Wind gusts up to 50 mph, dime size hail, heavy downpours, and
frequent cloud to ground lightning can be expected with these storms.

Locations impacted include...
Brainerd, Baxter, Pequot Lakes, Nisswa, Pillager, Poplar, Fort
Ripley, Leader, Gull Lake, Saint Mathias, Sylvan, Lake Shore, East
Gull Lake, St. Mathias, Jenkins, North Long Lake, Crow Wing State
Park, Lennox, Barrows, and Casino.

Seek shelter inside a sturdy building and away from windows until
these storms pass. Get off area lakes and seek shelter on shore in a
sturdy shelter or a hard topped vehicle.

These storms may intensify, please monitor local media outlets for
additional information and possible warnings from the National
Weather Service.

LAT...LON 4670 9478 4670 9435 4616 9411 4616 9437
      4623 9440 4627 9434 4630 9436 4630 9439
      4633 9442 4630 9455 4636 9467 4635 9472
      4638 9474 4639 9478
TIME...MOT...LOC 0952Z 277DEG 37KT 4658 9560 4570 9527

LE

The radar

The Duluth radar (KDLH), 176 km away, was scanning. The volume nearest the first event began at 11:31 UTC.

Open the radar archive at this moment

Event by event

21 hail, 10 thunderstorm wind, 1 tornado, 1 flood. Local standard time, as filed.

Thunderstorm Wind, Cass

When
July 8, 5:30 AM CST to 5:32 AM CST
Where
Cass County, 1.43 mi E of Sylvan
Measured
50 kt (58 mph) estimated gust
Reported by
Public
Coordinates
46.330, -94.390

An 8 inch diameter oak tree was uprooted by the winds during the storm. The tree then fell onto a fence causing damage.

Thunderstorm Wind, Cass

When
July 8, 5:40 AM CST to 5:41 AM CST
Where
Cass County, 5.03 mi SE of Leader
Measured
50 kt (58 mph) estimated gust
Reported by
CoCoRaHS
Coordinates
46.470, -94.590

A 6 foot glass-top patio table was overturned by the wind.

Thunderstorm Wind, Crow Wing

When
July 8, 5:50 AM CST to 5:52 AM CST
Where
Crow Wing County, 2.13 mi NNE of Brainerd
Measured
50 kt (58 mph) estimated gust
Reported by
COOP Observer
Coordinates
46.400, -94.190

A birch tree of unknown diameter was blown over by the storm.

Hail, St. Louis

When
July 8, 4:55 PM CST to 5:00 PM CST
Where
St. Louis County, Midway
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
47.500, -92.530

Hail, Crow Wing

When
July 8, 5:50 PM CST to 5:52 PM CST
Where
Crow Wing County, 6.23 mi NNE of Shepard
Measured
1 in hail
Reported by
Public
Coordinates
46.300, -94.060

Hail, Cass

When
July 8, 5:53 PM CST to 5:55 PM CST
Where
Cass County, 0.69 mi N of Pillager
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
46.340, -94.480

Hail, Crow Wing

When
July 8, 6:04 PM CST to 6:06 PM CST
Where
Crow Wing County, 3.95 mi NNE of Shepard
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
46.270, -94.080

Hail, Cass

When
July 8, 6:09 PM CST to 6:11 PM CST
Where
Cass County, 8.23 mi W of Pillager
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
46.350, -94.650

Hail, Cass

When
July 8, 6:14 PM CST to 6:16 PM CST
Where
Cass County, 4.82 mi W of Pillager
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
46.340, -94.580

Tornado, Crow Wing

When
July 8, 6:15 PM CST to 6:38 PM CST
Where
Crow Wing County, 4.7 mi NW of Pine Center to 2.37 mi ESE of Esdon
Rating
EF0
Path length
7.39 mi
Path width
50 yd
Property damage
$10,000
Reported by
NWS Storm Survey
Coordinates
46.264, -93.995

A supercell briefly produced a tornado in a rural area between Brainerd and Garrison. The tornado produced minor damage to one property as well as damaging several trees along its path. The tornado was estimated to be on the ground for nearly 23 minutes |before dissipating as the parent storm became outflow dominant.

Thunderstorm Wind, St. Louis

When
July 8, 6:20 PM CST to 6:22 PM CST
Where
St. Louis County, 9.35 mi E of Vermillion
Measured
50 kt (58 mph) estimated gust
Reported by
Public
Coordinates
47.990, -92.300

Photos were received of a tent destroyed by falling trees during the storm in the Boundary Waters Canoe Area Wilderness.

Hail, Cass

When
July 8, 6:43 PM CST to 6:45 PM CST
Where
Cass County, 8.37 mi WNW of Pillager
Measured
1.75 in hail
Reported by
Trained Spotter
Coordinates
46.360, -94.650

Hail, Aitkin

When
July 8, 7:07 PM CST to 7:09 PM CST
Where
Aitkin County, 1.46 mi NNE of Nichols
Measured
1.25 in hail
Reported by
Public
Coordinates
46.340, -93.770

Hail, Aitkin

When
July 8, 7:07 PM CST to 7:09 PM CST
Where
Aitkin County, 1.18 mi SE of Cutler
Measured
1 in hail
Reported by
Public
Coordinates
46.360, -93.730

Thunderstorm Wind, Aitkin

When
July 8, 7:12 PM CST to 7:14 PM CST
Where
Aitkin County, 1.18 mi SE of Malmo
Measured
50 kt (58 mph) estimated gust
Reported by
COOP Observer
Coordinates
46.320, -93.500

A tree was downed by the storm.

Hail, Aitkin

When
July 8, 7:30 PM CST to 7:32 PM CST
Where
Aitkin County, 1.9 mi W of Thorp
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
46.480, -93.460

Hail, Aitkin

When
July 8, 7:32 PM CST to 7:33 PM CST
Where
Aitkin County, 2.8 mi N of Bennettville
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
46.440, -93.780

Hail, Carlton

When
July 8, 8:00 PM CST to 8:03 PM CST
Where
Carlton County, 0.84 mi NE of Esko
Measured
1 in hail
Reported by
Public
Coordinates
46.710, -92.360

Hail, Carlton

When
July 8, 8:00 PM CST to 8:03 PM CST
Where
Carlton County, Esko
Measured
0.88 in hail
Reported by
Public
Coordinates
46.700, -92.370

Hail, Cass

When
July 8, 8:45 PM CST to 8:47 PM CST
Where
Cass County, 0.69 mi S of Lake Shr
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
46.510, -94.350

Hail, Crow Wing

When
July 8, 9:05 PM CST to 9:07 PM CST
Where
Crow Wing County, (P39)pequot Lakes
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
46.600, -94.320

Flood, Crow Wing

When
July 8, 9:35 PM CST to 10:35 PM CST
Where
Crow Wing County, (P39)pequot Lakes to 0.4 mi E of (P39)pequot Lakes
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
46.600, -94.320

Minor street flooding was observed in Pequot Lakes from the storm. Water was over the road briefly but was diminishing at the time of the report.

Hail, Cass

When
July 8, 10:21 PM CST to 10:23 PM CST
Where
Cass County, 2.51 mi SE of Ah Gwan Ching
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
47.050, -94.540

Hail, Cass

When
July 8, 10:28 PM CST to 10:30 PM CST
Where
Cass County, 0.47 mi E of Whipholt
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
47.050, -94.370

Hail, Crow Wing

When
July 8, 11:30 PM CST to 11:33 PM CST
Where
Crow Wing County, (P39)pequot Lakes
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
46.600, -94.320

Hail, Cass

When
July 9, 12:05 AM CST to 12:07 AM CST
Where
Cass County, 0.47 mi W of Backus
Measured
1 in hail
Reported by
Law Enforcement
Coordinates
46.820, -94.510

Hail, Cass

When
July 9, 12:42 AM CST to 12:44 AM CST
Where
Cass County, 2.28 mi SSW of Lake Shr
Measured
1 in hail
Reported by
Public
Coordinates
46.490, -94.370

Thunderstorm Wind, Crow Wing

When
July 9, 1:09 AM CST to 1:11 AM CST
Where
Crow Wing County, 0.47 mi E of Cross Lake
Measured
50 kt (58 mph) estimated gust
Reported by
Law Enforcement
Coordinates
46.670, -94.110

A tree fell during the storm onto an occupied popup camper at the Corps of Engineers campground.

Hail, Itasca

When
July 9, 1:16 AM CST to 1:18 AM CST
Where
Itasca County, 2.8 mi S of Blackberry
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
47.140, -93.390

Thunderstorm Wind, St. Louis

When
July 9, 2:05 AM CST to 2:07 AM CST
Where
St. Louis County, 5.6 mi SSW of Meadowlands
Measured
50 kt (58 mph) estimated gust
Reported by
Public
Coordinates
47.000, -92.810

Multiple trees were downed during the storm along Highway 29 at the St. Louis River near Floodwood. The trees ranged from 6 to 12 inches in diameter with one 12 inch red pine tree completely uprooted.

Thunderstorm Wind, Crow Wing

When
July 9, 2:06 AM CST to 2:08 AM CST
Where
Crow Wing County, (Brd)weiland Fld Bra
Measured
50 kt (58 mph) measured gust
Reported by
Mesonet
Coordinates
46.400, -94.130

The Brainerd RAWS station BIRM5 recorded a gust to 50 knots.

Thunderstorm Wind, Carlton

When
July 9, 2:20 AM CST to 2:22 AM CST
Where
Carlton County, 0.84 mi NW of Scanlon
Measured
50 kt (58 mph) estimated gust
Reported by
Public
Coordinates
46.710, -92.430

A tree was downed onto a metal fence. The fence was mostly intact, but the wire portion was dislodged at bent at the point of impact.

Thunderstorm Wind, St. Louis

When
July 9, 8:14 AM CST to 8:17 AM CST
Where
St. Louis County, 1.98 mi SW of Duluth Hgts
Measured
50 kt (58 mph) estimated gust
Reported by
Public
Coordinates
46.780, -92.160

A tree was knocked over during the storm.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Minnesota in 2020Every state in 2020This day in weather historyThe tornado archive for Minnesota, 2020Warnings in Minnesota, July 2020

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 906537, 906538, 906539, 899445, 899446, 899447, 899448, 899449, 899450, 899444, 906540, 899451, 899452, 899453, 906541, 899454, 899455, 899456, 909063, 899457, 899458, 906547, 899459, 899460, 899461, 899462, 899463, 906542, 899464, 906543, 906546, 906544, 906545.